liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Weighted maximal regularity estimates and solvability of non-smooth elliptic systems I
Université Paris-Sud.
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.
2011 (English)In: Inventiones Mathematicae, ISSN 0020-9910, E-ISSN 1432-1297, Vol. 184, no 1, 47-115 p.Article in journal (Refereed) Published
Abstract [en]

We develop new solvability methods for divergence form second order, real and complex, elliptic systems  above Lipschitz graphs, with $L_2$ boundary data.    The coefficients $A$ may depend on all variables, but are assumed to be close to coefficients $A_0$ that are independent of the coordinate transversal to the boundary, in the Carleson sense $\|A-A_0\|_C$ defined by Dahlberg.  We obtain a number of {\em a priori} estimates and boundary behaviour results under finiteness of $\|A-A_0\|_C$.  Our methods yield full characterization of weak solutions, whose gradients have $L_2$ estimates of a non-tangential maximal function or of the square function, via an integral representation acting on the conormal gradient, with a singular operator-valued kernel.   Also, the non-tangential maximal function of a weak solution is controlled in $L_2$ by the square function of its   gradient. This estimate is new for systems in such generality, and even for real non-symmetric equations in dimension $3$  or higher. The existence of a proof {\em a priori} to well-posedness, is also a new fact.  As corollaries, we obtain well-posedness of the Dirichlet, Neumann and Dirichlet regularity problems under   smallness of $\|A-A_0\|_C$ and well-posedness for $A_0$, improving earlier results for real symmetric equations.  Our methods build on an algebraic reduction to a first order system first made for coefficients $A_0$ by the two authors   and A. McIntosh in order to use functional calculus related to the Kato conjecture solution,   and the main analytic tool for coefficients $A$ is an operational calculus to prove weighted maximal regularity estimates.

Place, publisher, year, edition, pages
Springer , 2011. Vol. 184, no 1, 47-115 p.
Keyword [en]
elliptic systems, maximal regularity, Dirichlet and Neumann problems, square function, non-tangential maximal function, Carleson measure, functional and operational calculus
National Category
URN: urn:nbn:se:liu:diva-63350DOI: 10.1007/s00222-010-0285-4ISI: 000288674100002OAI: diva2:378797
Available from: 2010-12-16 Created: 2010-12-16 Last updated: 2012-01-03Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Axelsson Rosén, Andreas
By organisation
Applied MathematicsThe Institute of Technology
In the same journal
Inventiones Mathematicae

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 88 hits
ReferencesLink to record
Permanent link

Direct link